I have diabetes yype 2 and my doctor put me on Victoza since the Bydureon which worked great at first with lowering my A1c and lost almost 10lbs, I eventually had to stop due my stool which turned black for 3 days straight scared me and the itching & scarring in the injection sites was so bad. So I tried this Victoza for almost 3wks now beginning with the low dose of .06 mg first week working up to 1.2 mg the following week until now I’m on the 3rd week higher dose of 1.8 mg. I must say I have a lot of doubts because of the Black Box warning that I procrastinated starting on it until I finally gave it a try 2/11/19. At first the side effects of indigestion wasn't so bad tolerable and on the 2nd week lost about 5 lbs due to lost of appetite feeling full and was excited. Then shortly after the indigestion, belching, loud burps and smelly farts became worst with the sometimes feelings of wanting to vomit is unbearable that I’m so close to giving up but am barely hanging in there. I don’t know why but I’ve gained the weight back too plus more ☹️ So disappointing and I also now feel even hungrier all the time which leads to eating more, why did that have to be I want to keep my hopes alive for this Victoza... it sounded so promising...
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Aug 2010 • 2 answers
Updated 30 Oct 2012 • 1 answer
Updated 21 Feb 2014 • 1 answer
Updated 13 Aug 2014 • 1 answer
Updated 31 May 2016 • 1 answer